# SDR VNAA2015022000014

- Difficulty date: February 20, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 368 hours, 354 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RED SPEED TAPE WOULD NOT DISAPPEAR AFTER FLAPS RETRACTED AFTER TAKEOFF.  FLIGHT CONTROL SHOWED FLAPS AT ZERO. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECK OF OVERSPEED SYS.  NO FAULTS NOTED. ACFT RETURNED TO SERVICE.
